TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


General Health This forum is for any questions or concerns about your health and wellbeing.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
PointeStar Offline
Member
Welcome me, I'm new!
*
 
PointeStar's Avatar
 
Name: Suzanne
Age: 28
Gender: Female

Posts: 4
Join Date: January 6th 2009

Question not sure...so confused.... - January 6th 2009, 09:10 PM

for one where this goes? im thinking here....

I got hurt two weeks ago physically. My boyfriend took me sledding and i went off a jump and lost the sled and didnt hit the ground till i was a few feet from the bottom of the hill.
I dont know if its from the pain or what but lately i been feeling so down that im crying every five minutes i dont wanna move.
it feels like all my friends hate me and my boyfriend doesnt love me.
hes so afraid of hurting me that he will barely hug me because it hurts.
He quit calling me as much because right after i got hurt [this was right in the middle of christmas which since i have a split broken family stretches over about 4+ days depending on the year] any spare moment i could sleep i was because it didnt hurt when i was sleeping.
i went to get xrays and stuff monday but they're putzing around with getting the results or whatever to my doctor so i can find out whats wrong with me.

The whole crying/depressed thing bugs me because i used to be totally messed up like that all the time.
but then i started the pill i think they said i have like pmdd or something similar. and ive been on that since september and wake myself up at 5:30am everyday to take it. well on weekends its kinda a alarm goes off roll over take pill drink water good night type of thing. and ive been alot more in control and less off the wall mental.

i think thats like changing though.
i havent really eaten anything since friday. like i started a wieght loss clensing thing and its nasty. i drank that friday night and saturday afternoon. and it made me nautous. i had a slice of pizza at my friends on friday like around 4. and thats the last time i ate. i tried eating a few times like sunday night and today. but it came up in a few minutes. but i dont feel sick. no fever no nothing. Im worried about the fact that im not eating but at the same time i feel good. the only thing in my system is nestle purelife and coca cola. but i dont feel like i should be eating im almost like eternally full maybe i guess i dont know.

i havent slept since i woke up saturday morning. im hoping tonight will be different. but i dont sleep for more then 30-40 minutes and then im up for three or 4 hours and with school i cant really do that but i normally dont feel tired. I get tired around ten or eleven every night but during the school day i figured i would be exuasted but im not, i was wide awake and perky, hyper, almost loopy according to my one friend.

and im not sure i think the sleep thing is from the pain. which i weird because i dont kno if naproxin is stronger then ibuprofin or what. but from the 23rd till the 4rth i was taking 4 ibprofin every 6 hours [docs tell me to take 4 cuz 2 doesnt work for me] or 2 excedrin every 4 hours. yesterday and today i took my bcpill and my 2 little naproxin at 5:30am its 10pm and im just now starting to feel the naproxin wear off. my friends are telling me that the reason im not sleeping or eating is because i have to many pills in my system but i only took 2 pain pills today and my bc

i really need some direction as to what could be wrong with me.
i have people telling me ive became an insomniac and the people i sit with a lunch slapping me for becoming anorexic. and other people who are just calling me rhonda [my grandmas name, shes addicted to pain pills] and others who are just telling me im to stressed and other people blaming it on my back and my boyfriend for taking me sledding.

im just really confused and i told my mom but she said we need to get my back fixed before she starts trying to figure out why im messed up.

but i would like to have a possible idea of what it could be
and i know you guys arnt doctors but you could point me to possibilitys right?????
   
  (#2 (permalink)) Old
Furubasu Offline
FISHSTICKS!
Not a n00b
**
 
Furubasu's Avatar
 
Name: Jessica
Gender: Female
Location: California

Posts: 80
Join Date: January 5th 2009

January 6th 2009, 09:50 PM

Maybe the two medications arent working together well. Are you on/near your period? One of my friends doesn't eat much on her period and I don't eat well in places that I'm not "at home" in, so maybe your brain has suddenly decided to switch to that function. I think that the crying/depressed thing could be because of the medications. Sometimes depression can be a side effect of medicines I believe. I hope you feel better, you're in my thoughts : )


I either feel like no one cares, and that I should be breaking things, and that everything is falling apart, or that everything is great, and I can do anything, and I really do have friends.

I'm stuck halfway in between.
   
  (#3 (permalink)) Old
drowningangel Offline
.Surrender.
Experienced TeenHelper
******
 
drowningangel's Avatar
 
Name: Kathy
Age: 30
Gender: Female
Location: Southern USA

Posts: 620
Blog Entries: 16
Join Date: January 6th 2009

January 6th 2009, 09:59 PM

1. Your boyfriend - You need to contact him. Find out if he isn't talking to you because he feels guilty or if he doesn't want to be involved anymore. You two need to get this cleared up before it goes long enough that neither of you feel comfortable calling either one.

2. Pill/PMDD - You need to take any medication daily at a time that is most convienent for you. If you are taking it later, set it around noon every day where you can take it with lunch, or around dinner, whenever you'll be able to do it every single day at the same time. Yes, you can change the time as long as it is consistent.

3. Nauseated/Vomiting - There's a good chance your birth control could be causing these symptoms. Then again, it could also be something as simple as a stomach bug. Regardless, you need to see your doctor. Not eating for such a period of time is not healthy for you. I've actually been hospitalized because I got so dehydrated from not eating due to health issues (despite drinking alot of fluids). It can damage your system and even harm your kidneys, so you need to find a solution. Even switch pills if that is the cause.

4. People react differently to any medications, but I sincerely doubt you're not sleeping because you have "too many" medicines in your system. Now, could those medicines be interacting and keep you from sleeping? Sure. Could the birth control cause insomnia? Yes, most of them can because they alter your hormone levels.

Overall the best thing you coudl do would be to contact your doctor and let them know what is going on. You can't ignore so many symptoms at once and it needs to be addressed.

Also, as a side note, people who are calling you anorexic, a drug addict, etc, obviously are not people you need to be staying around.


Married since 28 June 2009 to my DevilDog


-----

"Whatever souls are made of, his and mine are the same."
- Emily Bronte
   
Closed Thread

Bookmarks

Tags
confused, sureso

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2020, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.